# SDR SIMA2020051423001

- Difficulty date: March 23, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 37,662 hours, 33,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AFT SIDE PILOTS BULKHEAD INOP-C/A-PROPERLY CONNECTED CANNON PLUG TO EMERGENCY EXIT LIGHT ON AFT SIDE PILOTS BULKHEAD IAW EMB 145 SWPM 20-50-00 OPS CHECK GOOD.
